# SDR CALA2025110911010

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 63,599 hours, 23,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT FORWARD LIGHT INOPERATIVE.   REPLACED LAMP ASSY. OPS CK GOOD. READY FOR SERVICE. IAW AMM 33-51-04.
